MathSciNet Relay Station
MathSciNet bibliographic data
MR604862 (83e:90112) 90C20 (10-04 10E20)
Lagarias, J. C. Worst-case complexity bounds for algorithms in the theory of integral quadratic forms. J. Algorithms 1 (1980), no. 2, 142–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement